Tsukuba Journal of Mathematics

$DT_{r}$-invariant modules

Mitsuo Hoshino

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 7, Number 2 (1983), 205-214.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496159820

Digital Object Identifier
doi:10.21099/tkbjm/1496159820

Mathematical Reviews number (MathSciNet)
MR723852

Zentralblatt MATH identifier
0526.16018

Citation

Hoshino, Mitsuo. $DT_{r}$-invariant modules. Tsukuba J. Math. 7 (1983), no. 2, 205--214. doi:10.21099/tkbjm/1496159820. https://projecteuclid.org/euclid.tkbjm/1496159820


Export citation